# SDR DALA2024050704998

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 91,540 hours, 16,259 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 FOUND OUT LH VERTICAL STABILIZER SKIN DELAMINATION AT 60 INCHES TO LE AND 50 INCHES TO LOWER EDGE. CORRECTIVE ACTION: LH VERTICAL STABILIZER SKIN REPAIRED AT 60 INCHES TO LE AND 50 INCHES TO LOWER EDGE AS PER PRI 585586-14.REV.0.THE PRI 585586- 14.REV.0 COMPAIRED AND COMPLIANCE WITH ER/A 585586-14. (0326998)
